# SDR SIMA20130801005

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 21,012 hours, 17,588 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 00046387
- Condition: Odor
- Location: Cockpit
- Part time: 30,609 hours, 26,441 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S MFD WENT DARK AND STRONG ELECTRICAL ODOR.  R & R CAPT'S MFD IAW MM 34-22-01. OPS CHECKED GOOD.  NO ELECTRICAL ODOR.
